# SDR UIEA2021060101223

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR RUDDER BROKEN SKIN( PERFORM BROKEN DAMAGE ON RH LWR RUDDER PANEL SKIN AT RUD STA 147.722 IAW EGAT EI NO.T2021A55M-1443 REV.1  CONDITIONAL CHECK NORMAL )
